Cancer Home > Side Effects of Cabazitaxel
Some of the common cabazitaxel side effects include anemia, nausea, and low levels of certain white blood cells. Just like many chemotherapy medications, cabazitaxel is likely to cause significant problems, many of which can be potentially dangerous. Contact your healthcare provider immediately if you develop serious side effects, such as chest pain, easy bruising, or a fever.
An Introduction to Side Effects of CabazitaxelJust like any medicine, cabazitaxel (Jevtana®) can cause side effects. With a majority of medications, the most common adverse reactions typically are bothersome but not usually dangerous. However, as is typical with chemotherapy medications, some of the most common side effects of cabazitaxel can be quite dangerous. Most people will experience significant side effects with this medication.
(This article covers many, but not all, of the possible side effects with cabazitaxel. Your healthcare provider can discuss a more complete list with you.)
Cabazitaxel Side Effects to ReportMany of the cabazitaxel side effects are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to:
- Signs or symptoms of any infection, such as a fever
- Easy bruising or bleeding
- Severe nausea, vomiting, or diarrhea, which can lead to dangerous dehydration
- Signs of a serious allergic reaction or a less serious infusion reaction, such as:
- An unexplained rash
- Redness of the face
- Swelling of the mouth or throat
- Difficulty breathing
- Low blood pressure
- Chest pain.
You should alert your healthcare provider to any signs or symptoms of such a reaction right away during your IV infusion. Your healthcare provider may need to slow down the IV, or stop it altogether and administer medications to control the reaction.
Allergic reactions, especially those that involve low blood pressure, wheezing, or swelling of the mouth or throat, can be extremely dangerous and always require immediate medical attention.